# SDR P2EA00092

- Difficulty date: March 24, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND FORWARD GALLEY SEAT TRACK CORRODED BEYOND LIMITS AT BS 328, RBL 42.8 WL 208.1, LENGTH 1.1 INCH BY .032 INCH WIDTH BY .100 INCH DEPTH.  REPAIRED SEAT TRACK AT FWD GALLY BS 328 WL 208.1 RBL 42.8 BY SPLICING PER BOEING SRM 53-10-5 FIG 2.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0396.  (M)
